Neck Pain In The Eyes Feels Swollen

Illustration of Neck Pain In The Eyes Feels Swollen
Illustration: Neck Pain In The Eyes Feels Swollen

Doc I want to ask, it’s been 6 days since my eyes hurt, my neck feels swollen, and my throat feels sticky when I wake up in the morning my phlegm bleeds, but I don’t cough just phlegm only …? Yogi 22 yrs

1 Answer:

Hello Yogi,


Thank you for the question.

Eye pain, swollen neck, accompanied by sticky throat, phlegm and bleeding may be caused by the following conditions:


Parotitis (mumps, inflammation of the salivary glands due to viral infection)

Tonsillopharyngitis (inflammation of the tonsils and throat)

Mandibular cellulitis (inflammation of the soft tissue around the jaw)
Other factors, such as conjunctivitis, rhinosinusitis, allergic or irritation, gastresophageal reflux disease, benign or malignant tumors around the throat, dental abscesses, jaw joint disorders, endophthalmitis, keratitis, etc.

Even if you don't have a cough, your condition should still be seen by a doctor, remembering that your complaint is very severe and has appeared for more than 3 days. If necessary, the doctor will direct you to undergo blood tests, X-rays, ultrasound, endoscopy, and so on. You may also be referred to an ENT doctor, internist or ophthalmologist for further treatment.


At home, the following initial handling steps you can do:

Warm compresses on your eyes and neck
Rest more at home, don't go out unless it's an emergency
Position your head and neck higher during sleep to reduce swelling
Drink plenty of warm water, especially water
Don't consume cold, spicy, fatty and artificial sweet foods
Do not smoke
Diligent brushing teeth continued rinsing with salt solution
Improve personal hygiene and your environment
Do not carelessly use contact lenses or eye drops / ointment without doctor's advice

Hope this helps ...

: by

Related Question

Why Take Methylprednisolone As An Acne Medicine But Your Body Becomes Thin?

Why Take Methylprednisolone As An Acne Medicine But Your Body Becomes Thin?

(1 year ago)

I ask for advice. I get pimples and then I take an allergic drug called methylprednisolone and now my body becomes thinner and if I don’t take the medicine my historian adds ...

Regarding Cysts?

Regarding Cysts?

(12 months ago)

Good afternoon. nI wanted to ask when 1 month ago my cousin was on ultrasound, and from the ultrasound results stated. nThat: n-right adxena: visible small ovarial cyst right (DD /...

(11 months ago)

...

Leave a Reply

Your email address will not be published. Required fields are marked *